# SDR AALA20131127008

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 68,660 hours, 23,625 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE DAMAGE TO THE HORIZONTAL STABILIZER INBD PANEL JUST FWD OF THE TORQUE BOX. ACCOMPLISHED BONDED REPAIR EA B757-55-032649.
